Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 95, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 21, 2017, 6:22 AM CDT for 4 counties in Arkansas; Adair County, LeFlore County, Sequoyah County, Oklahoma. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2017, 6:22 AM CDT (11:22 UTC)
- Expired
- Apr 21, 2017, 7:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 39 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 6:35 AM CDT | TSTM WND DMG | Roland, OK | ROOF OFF A BUILDING AND TREES DOWN |
| Apr 21, 6:45 AM CDT | TSTM WND DMG | Fort Smith, AR | OAK TREE DOWN |
| Apr 21, 6:46 AM CDT | TSTM WND DMG | Fort Smith, AR | POWER LINES DOWN IN FORT SMITH. TIME ESTIMATED VIA RADAR. |
| Apr 21, 6:49 AM CDT | TSTM WND DMG | Barling, AR | REPORT OF WOMAN TRAPPED AFTER TREE FELL ON CAMPER TRAILER. TIME ESTIMATED VIA RADAR. |
| Apr 21, 6:56 AM CDT | TSTM WND DMG | Alma, AR | LARGE PORTION OF TREE DOWN IN ALMA. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
615
WUUS54 KTSA 211122
SVRTSA
ARC033-047-131-143-OKC001-079-135-211200-
/O.NEW.KTSA.SV.W.0095.170421T1122Z-170421T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
622 AM CDT FRI APR 21 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Franklin County in west central Arkansas...
Northern Sebastian County in west central Arkansas...
Crawford County in northwestern Arkansas...
Southwestern Washington County in northwestern Arkansas...
Eastern Sequoyah County in east central Oklahoma...
Southeastern Adair County in northeastern Oklahoma...
Northeastern Le Flore County in southeastern Oklahoma...
* Until 700 AM CDT
* At 622 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Natural Dam to 4 miles
southeast of Gans, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Fort Smith... Van Buren...
Charleston... Cedarville...
Mountainburg... Natural Dam...
Greenwood... Alma...
Barling... Pocola...
Muldrow... Roland...
Lavaca... Arkoma...
Mulberry... Dyer...
Bonanza... Winslow...
Chester... Moffett...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 26.
Interstate 40 in Oklahoma between mile markers 315 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3516 9413 3528 9473 3580 9452 3579 9396
3576 9396 3576 9391 3577 9391 3577 9388
TIME...MOT...LOC 1122Z 275DEG 38KT 3570 9449 3534 9463
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
759
WWUS54 KTSA 211135
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
635 AM CDT FRI APR 21 2017
ARC033-047-131-143-OKC001-079-135-211200-
/O.CON.KTSA.SV.W.0095.000000T0000Z-170421T1200Z/
Franklin AR-Sebastian AR-Crawford AR-Washington AR-Sequoyah OK-
Adair OK-Le Flore OK-
635 AM CDT FRI APR 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NORTHWESTERN FRANKLIN...NORTHERN SEBASTIAN...CRAWFORD...
SOUTHWESTERN WASHINGTON...EASTERN SEQUOYAH...SOUTHEASTERN ADAIR AND
NORTHEASTERN LE FLORE COUNTIES...
At 635 AM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Lee Creek to 2 miles southwest of
Moffett to 5 miles south of Gans, moving southeast at 40 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations in or near the path include...
Fort Smith... Van Buren...
Charleston... Cedarville...
Mountainburg... Natural Dam...
Greenwood... Alma...
Barling... Pocola...
Muldrow... Roland...
Lavaca... Arkoma...
Mulberry... Dyer...
Bonanza... Winslow...
Chester... Moffett...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 26.
Interstate 40 in Oklahoma between mile markers 315 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3516 9413 3528 9473 3580 9452 3579 9396
3576 9396 3576 9391 3577 9391 3577 9388
TIME...MOT...LOC 1135Z 300DEG 35KT 3574 9433 3538 9448 3532 9466
HAIL...0.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:07 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 21, 3:07 AM CDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 307 AM CDT Fri Apr 21 2017 .DISCUSSION... Early morning water vapor imagery showed progressive shortwave trough moving across northeastern New Mexico and over the OK/TX panhandles. The surface front extended from a low southwest of Midland northeast to near Wichita Falls through southeast Oklahoma. Elevated storms are ongoing across northeast Oklahoma, forming along and north of the 850mb front. So far these storms have been below severe limits. Most areas have received up to a half inch of rain with isolated amounts over an inch. The main concern today will be additional heavy rain and the potential for flooding. There are several rivers in our area which are forecast to have minor or moderate flooding based on forecast precipitation amounts. The NAM shows the heaviest QPF axis farther north across far northeast Oklahoma into northwest Arkansas while the ECMWF is a bit farther south. It does appear that widespread 2-3" amounts will occur today with locally higher amounts. We will add Sequoyah and McIntosh counties to the ongoing Flood Watch. As far as severe weather, the better potential is south of I-40. The front will not lift north in areas where there has been recent or ongoing convection. There are some storms approaching from central OK that could produce isolated large hail across mainly east central Oklahoma this morning. If storms can initiate later this afternoon along the stalled front in southern Oklahoma, they could affect mainly southeast Oklahoma by late afternoon. Short wave trough axis will be over northeast Oklahoma tonight, which will drive the boundary south and bring an end to the rain by early Saturday morning. Temperatures on Saturday will be quite chilly compared to recent days, with highs in the 50s and lows on Sunday morning in the upper 30s to mid 40s. Sunday will bring a return to sunshine and a warmup, with the next chance for precipitation arriving by Wednesday. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 46 57 40 / 100 80 10 10 FSM 73 53 59 42 / 90 80 10 10 MLC 74 49 59 41 / 80 80 10 0 BVO 59 45 56 37 / 100 80 10 0 FYV 64 46 52 36 / 100 90 30 10 BYV 59 45 51 38 / 100 90 40 10 MKO 66 49 57 40 / 100 80 10 10 MIO 58 45 54 39 / 100 90 20 10 F10 65 48 58 41 / 100 80 10 0 HHW 80 52 61 43 / 30 80 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through this evening for OKZ054>070. AR...Flood Watch through this evening for ARZ001-002-010-011. && SHORT TERM...12 LONG TERM....06 CORFIDI
Hazardous weather outlook, Apr 21, 4:59 AM CDT, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 AM CDT Fri Apr 21 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 AM CDT Fri Apr 21 2017
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA....Southeast Oklahoma
ONSET....This afternoon.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...This afternoon.
FLASH FLOOD.
RISK...Elevated.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...This afternoon.
HEAVY RAIN.
RISK...Significant.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
A cluster of strong thunderstorms with locally heavy rain will
continue spreading across eastern Oklahoma into northwest
Arkansas this morning as a front stalls over the region. Small
hail, gusty winds and locally heavy rainfall will be likely in the
stronger storms.
Additional strong to severe thunderstorms are expected to develop
across portions of eastern Oklahoma this afternoon in association
with an approaching upper level jet streak moving out of the
central Rockies. The convective line will sweep across southeast
Oklahoma and northwest Arkansas late this afternoon into the
evening hours with large hail, damaging winds and heavy rainfall.
A tornado or two will also be possible across southeast Oklahoma,
possibly extending into west-central Arkansas.
Flash flooding will become a significant concern with widespread
2 to 4 inches of rainfall expected through tonight with locally 6
inches possible. The heavy rainfall and severe weather threat
will begin to diminish after midnight as storms move east of the
area.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY and Sunday...No Hazards.
MONDAY...High Wind Potential.
TUESDAY...No Hazards.
WEDNESDAY and Thursday...Thunderstorm Potential.
EXTENDED DISCUSSION...
Cooler conditions are expected behind the front through the weekend
as high pressure builds into the region. Shower and thunderstorm
chances will return Wednesday into Thursday of next week as another
storm system approaches from the west.
weather.gov/tulsa Contains additional information.In the hours before
Special weather statement, Apr 21, 3:29 AM CDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
329 AM CDT FRI APR 21 2017
OKZ059-064-065-210900-
Pawnee OK-Okfuskee OK-Creek OK-
329 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CREEK...SOUTHEASTERN
PAWNEE AND NORTHWESTERN OKFUSKEE COUNTIES UNTIL 400 AM CDT...
At 329 AM CDT, strong thunderstorms were located along a line
extending from near Yale to near Sparks. Movement was east at 50 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Bristow... Mannford...
Drumright... Oilton...
Depew... Terlton...
Shamrock... Welty...
Milfay... Silver City...
This includes Interstate 44 between mile markers 178 and 193.
LAT...LON 3622 9629 3554 9642 3553 9662 3616 9662
3616 9669
TIME...MOT...LOC 0829Z 254DEG 42KT 3610 9669 3561 9679Special weather statement, Apr 21, 4:03 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
403 AM CDT FRI APR 21 2017
OKZ065-066-210945-
Okmulgee OK-Okfuskee OK-
403 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKMULGEE AND
OKFUSKEE COUNTIES UNTIL 445 AM CDT...
At 403 AM CDT, a strong thunderstorm was located 3 miles south of
Paden, moving east at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Okmulgee... Okemah...
Okfuskee... Henryetta...
Boley... Weleetka...
Dewar... Schulter...
Paden... Bearden...
Castle... Clearview...
Okmulgee State Park... Pharoah...
Bryant... Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
240.
LAT...LON 3556 9662 3565 9599 3538 9591 3538 9598
3534 9598 3530 9644 3546 9644 3546 9647
3543 9650 3543 9652 3546 9654 3544 9657
3541 9654 3539 9654 3541 9658 3540 9660
3540 9662
TIME...MOT...LOC 0903Z 256DEG 44KT 3546 9654Special weather statement, Apr 21, 4:16 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
416 AM CDT FRI APR 21 2017
OKZ064>066-210945-
Okmulgee OK-Okfuskee OK-Creek OK-
416 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CREEK...
NORTHWESTERN OKMULGEE AND NORTH CENTRAL OKFUSKEE COUNTIES UNTIL 445
AM CDT...
At 416 AM CDT, a strong thunderstorm was located 5 miles south of
Slick, moving east at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Okmulgee... Beggs...
Slick... Preston...
Okmulgee State Park... Liberty...
Hectorville...
LAT...LON 3586 9596 3586 9591 3563 9587 3559 9631
3577 9635
TIME...MOT...LOC 0916Z 259DEG 35KT 3570 9624Special weather statement, Apr 21, 4:42 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
442 AM CDT FRI APR 21 2017
OKZ065-066-068-070-071-073-074-211030-
Haskell OK-Pittsburg OK-Muskogee OK-Okmulgee OK-Cherokee OK-
Okfuskee OK-McIntosh OK-
442 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...
MCINTOSH...SOUTH CENTRAL CHEROKEE...NORTHERN PITTSBURG...MUSKOGEE...
OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL 530 AM CDT...
At 442 AM CDT, strong thunderstorms were located along a line
extending from near Bald Hill to 4 miles north of Dustin. Movement
was east at 55 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Muskogee... Okmulgee...
Okemah... Eufaula...
Henryetta... Fort Gibson...
Checotah... Warner...
Morris... Weleetka...
Dewar... Porum...
Webbers Falls... Schulter...
Oktaha... Braggs...
Taft... Boynton...
Grayson... Council Hill...
This includes Interstate 40 in Oklahoma between mile markers 221 and
283.
LAT...LON 3579 9602 3579 9564 3576 9559 3579 9555
3580 9502 3564 9510 3564 9513 3559 9513
3520 9532 3526 9598 3529 9598 3529 9616
3534 9635
TIME...MOT...LOC 0942Z 273DEG 48KT 3572 9582 3533 9604Special weather statement, Apr 21, 5:35 AM CDT, 47 minutes before
Special Weather Statement National Weather Service Tulsa OK 535 AM CDT FRI APR 21 2017 OKZ068-070>072-074-076-211115- Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-Le Flore OK- McIntosh OK- 535 AM CDT FRI APR 21 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HASKELL...NORTHEASTERN MCINTOSH...WESTERN SEQUOYAH...NORTH CENTRAL LE FLORE...SOUTHEASTERN CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 615 AM CDT... At 535 AM CDT, strong thunderstorms were located along a line extending from Keefeton to 2 miles southwest of Porum. Movement was east at 40 mph. Dime size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations in or near the path include... Sallisaw... Stigler... Warner... Vian... Gore... Porum... Webbers Falls... Keota... Whitefield... Marble City... Braggs... Tamaha... Briartown... Greenleaf State Park... Cookson... Brushy Lake State Park... Lake Tenkiller State Park... Keefeton... Kanima... Box... This includes Interstate 40 in Oklahoma between mile markers 272 and 307. LAT...LON 3521 9473 3526 9535 3564 9543 3574 9483 TIME...MOT...LOC 1035Z 267DEG 35KT 3558 9535 3533 9530
Local storm report, Apr 21, 6:09 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
609 AM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND GST 1 SW WEBBERS FALLS 35.50N 95.14W
04/21/2017 E65 MPH MUSKOGEE OK STORM CHASER
STORM CHASER ESTIMATED THUNDERSTORM WINDS TO 65 MPH NEAR
INTERSECTION OF MUSKOGEE TURNPIKE AND I-40.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 6:42 AM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 21, 7:00 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian, Washington | 30 min |
| Apr 21, 7:25 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 35 min |
| Apr 21, 12:16 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian, Washington | 44 min |
| Apr 21, 12:38 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 52 min |
| Apr 21, 12:50 PM CDT | Areal Flood Advisory | TSA | Benton, Washington | 3 hr |
| Apr 21, 12:57 PM CDT | Special Weather Statement | TSA | Crawford, Franklin | 48 min |
| Apr 21, 1:29 PM CDT | Special Weather Statement | TSA | Sebastian | 31 min |
| Apr 21, 2:24 PM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 111 min |
| Apr 21, 2:36 PM CDT | River Flood Advisory | TSA | Crawford, Franklin | 34 hr |
| Apr 21, 6:19 PM CDT | Special Weather Statement | TSA | Crawford | 41 min |
| Apr 21, 1:50 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Apr 21, 1:53 AM CDT | River Flood Warning | TSA | Adair, Delaware | 47 hr |
| Apr 21, 1:53 AM CDT | River Flood Warning | TSA | Cherokee | 70 hr |
| Apr 21, 1:58 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 21, 3:29 AM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Apr 21, 3:44 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| Apr 21, 4:03 AM CDT | Special Weather Statement | TSA | Okfuskee | 42 min |
| Apr 21, 4:16 AM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Apr 21, 4:42 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee | 48 min |
| Apr 21, 5:35 AM CDT | Special Weather Statement | TSA | Muskogee | 40 min |
| Apr 21, 5:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 41 min |
| Apr 21, 8:43 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 42 hr |
| Apr 21, 8:43 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 54 hr |
| Apr 21, 8:52 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 56 hr |
| Apr 21, 9:01 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 34 hr |
| Apr 21, 9:01 AM CDT | River Flood Advisory | TSA | Tulsa | 52 hr |
| Apr 21, 9:30 AM CDT | Special Weather Statement | TSA | Okfuskee | 30 min |
| Apr 21, 9:51 AM CDT | Areal Flood Advisory | TSA | Ottawa | 3 hr |
| Apr 21, 9:57 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 21, 10:08 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 67 min |
| Apr 21, 10:10 AM CDT | Special Weather Statement | TSA | Creek | 65 min |
| Apr 21, 10:23 AM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Apr 21, 11:00 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 21, 11:03 AM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 42 min |
| Apr 21, 11:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 42 min |
| Apr 21, 11:39 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 51 min |
| Apr 21, 11:51 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Wagoner | 39 min |
| Apr 21, 11:53 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 21, 12:07 PM CDT | Areal Flood Advisory | TSA | Cherokee | 113 min |
| Apr 21, 12:10 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 35 min |
| Apr 21, 12:23 PM CDT | Areal Flood Advisory | TSA | Adair | 112 min |
| Apr 21, 1:50 PM CDT | River Flood Warning | TSA | Osage | 14 hr |
| Apr 21, 2:03 PM CDT | River Flood Warning | TSA | Ottawa | 58 hr |
| Apr 21, 2:13 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Apr 21, 2:15 PM CDT | River Flood Warning | TSA | Creek | 24 hr |
| Apr 21, 2:19 PM CDT | River Flood Warning | TSA | Tulsa | 47 hr |
| Apr 21, 2:23 PM CDT | River Flood Warning | TSA | Washington | 37 hr |
| Apr 21, 2:41 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Apr 21, 2:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 41 min |
| Apr 21, 2:53 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 21, 3:20 PM CDT | Special Weather Statement | TSA | Wagoner | 40 min |
| Apr 21, 3:27 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Apr 21, 3:57 PM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Wagoner | 5 hr |
| Apr 21, 4:38 PM CDT | Special Weather Statement | TSA | Muskogee | 37 min |
| Apr 21, 5:19 PM CDT | Special Weather Statement | TSA | Muskogee | 41 min |
| Apr 21, 5:35 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 55 min |
| Apr 21, 5:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 43 min |
| Apr 21, 6:21 PM CDT | Special Weather Statement | TSA | Pittsburg | 39 min |
| Apr 21, 6:30 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 2 hr |
| Apr 21, 6:38 PM CDT | Special Weather Statement | TSA | Haskell | 37 min |
| Apr 21, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 49 min |
| Apr 21, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 48 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.